Active Low-Carber Forums
Atkins diet and low carb discussion provided free for information only, not as medical advice.
Home Plans Tips Recipes Tools Stories Studies Products
Active Low-Carber Forums
A sugar-free zone


Welcome to the Active Low-Carber Forums.
Support for Atkins diet, Protein Power, Neanderthin (Paleo Diet), CAD/CALP, Dr. Bernstein Diabetes Solution and any other healthy low-carb diet or plan, all are welcome in our lowcarb community. Forget starvation and fad diets -- join the healthy eating crowd! You may register by clicking here, it's free!

Go Back   Active Low-Carber Forums > Main Low-Carb Diets Forums & Support > Low Carb Health & Technical Forums > Candida Yeast & IBS
User Name
Password
Register FAQ Members Calendar Mark Forums Read Search Gallery My P.L.A.N. Survey


Reply
 
Thread Tools Display Modes
  #1   ^
Old Tue, May-08-12, 22:58
Robowski Robowski is offline
New Member
Posts: 1
 
Plan: nothing specific
Stats: 237/237/210 Male 6'1
BF:
Progress:
Default question regarding prescription antifungal

Hi all!I'm a long time sufferer of candida and I was looking for some help.One of my symptoms that started just over 6 years ago is frequent urination.It just started suddenly 1 night.I woke up from my sleep and figured it was just one of those nights you wake up to pee.


Then it happened the night after..and the night after and every night since to this day.I wake up a minimum of 3 times each night.It's really ruining my life.I was already fatigued all the time before that.Anyway,after figuring out I might have candida being tired,bad itching down south among other things,I didn't know if it could cause frequent urination or not,but after trying to do the diet several times and feeling miserable and really ill after only a day of two,i keep giving up on it.

I finally saw another doctor and convinced him to let me try a prescription antifungal.I took 1 pill and just 10 minutes later I started to get a slight burning in my hand.and then in my arm and it continued to spread.I didn't know if i should be worried,so I looked on the package and it said this was an allergy to the meds.So i called my doctor and couldn't reach him at the time,so i called the pharmacist and she told me not to take that medicine again.I took some allergy meds and went to sleep,but the light burning was everywhere,even my eyes.it kept on all night long,but despite that,i didn't have to pee and i felt better despite the burning feeling,but I was afraid to take that pill again and when i spoke to the doctor,he told me just try taking half of a pill.I didn't want to so i tried another one and i don't know if it was a weaker med,but it did absolutely nothing for me over a month.no side effect,no reaction,no relief.the pill that caused the burning feeling yet helped i believe was called fluconazole.the 2nd one was nystatin?not sure if i spelled these correctly.


anyway,my question is was what i experienced definitely an allergic reaction and should i not take fluconazole again?I was a little worried when i read more about it and saw it can cause liver damage and things like that,but just the fact that I didn't have to go to the bathroom 30 times the next couple days felt great and this whole thing is just so frustrating and I can't take it anymore.any help/answers would be appreciated and sorry for the long post.
Reply With Quote
Sponsored Links
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -6. The time now is 04:52.


Copyright © 2000-2018 Active Low-Carber Forums @ forum.lowcarber.org
Powered by: vBulletin, Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.